# SDR AWXA200301001

- Difficulty date: August 28, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 61,335 hours, 26,305 cycles
- Engine: Rroyce RB211535*
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Part time: 11,441 hours, 4,729 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, NR 2 ENG DID NOT MAKE REQ POWER (EPR 1.61), ONLY REACHED EPR 1.41, ALL OTHER INDS NORM, REJECTED TAKEOFF AT 100 KTS. MAINT CHECKED THROTTLE WITH PART POWER PINS INSTALLED, BOTH THROTTLES WERE IN ALIGNMENT. RAN ENG WITH RT ELC SYS ON & LT ELC OFF, (INOP LIGHT ON STEADY), LINED UP N1 AT 85.9 WITH NR 2 THROTTLE 4 KNOBS FORWARD, ALL ENG PARAMETERS MATCH, BUT NR 2 EPR LIMITED AT 1.43, TURNED RT ELC OFF, RESULTS SAME. COMPLIED WITH P1 TEST, LEAK LESS THAN .5 AT 392 KTS. REPLACED NR 2 ENG EEC & RAN ENG, NR 2 ENG MADE TAKEOFF POWER BUT "INOP" LIGHT CAME ON WITH RT EEC MSG, CLEARED ON ENG SHUTDOWN. MAINT SWAPPED LT & RT EEC'S, BITE CHECK OF RT ENG IND NO FAULTS. FOUND PIN 4 AT (D1384) DEDICATED STATOR GEN BA
